# SDR DL76L060574

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 39,675 hours, 6,163 cycles
- Engine time: 49,570 hours, 42,189 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RT ENG OIL FILTER STATUS MSG RTO AT 105KTS.  FOUND WIRE W3510-26-18 INSULATION DAMAGED AND GROUNDING TO FRAME REPAIRED INSULATION PER BSWPM AND REPOSITION CLAMP 429845.  REPLACED MAIN OIL FILTER, NO METAL FOUND INSP ALL CHI DETECTORS NMF.  REPLACED DIFF PRESSURE SWITCH 966400 RAN ENG T/O PWR LEAK CHECK GOOD.  NO MSG OK FOR SVC.
